ID 112900
Author
Content Type
Departmental Bulletin Paper
Description
In this paper, we define the Jordan measure on Rd, (d ≥ 1) by prescribing the complete system of axioms. Then we prove the uniqueness and existence theorem of the Jordan measure. This is a new result.
Journal Title
Journal of Mathematics
ISSN
13467387
NCID
AA11595324
Publisher
TOKUSHIMA UNIVERSITY
Volume
52
Start Page
1
End Page
15
Sort Key
1
Published Date
2018
URL ( Publisher's Version )
FullText File
Thumnail jm_52_1.pdf 368 KB
language
eng
TextVersion
Publisher
departments
Science and Technology